Francesca Bianchi

DPhil student in Mathematics
University of Oxford

Email: francesca.bianchi [at] maths.ox.ac.uk
Office: N0.04

I am a fourth year DPhil student in algebraic number theory, supervised by Jennifer Balakrishnan and Alan Lauder.

Publications and preprints

Explicit quadratic Chabauty over number fields (with J.S. Balakrishnan, A. Besser, J.S. Müller), 2019.
Quadratic Chabauty for (bi)elliptic curves and Kim's conjecture, 2019.
Chabauty-Coleman experiments for genus 3 hyperelliptic curves (with J.S. Balakrishnan, V. Cantoral-Farfán, M. Çiperiani, A. Etropolski), Research Directions in Number Theory: Women in Numbers IV, to appear.
A result on the analytic mu-invariant of elliptic curves, 2017.
Consequences of the functional equation of the p-adic L-function of an elliptic curve, Functiones et Approximatio, Commentarii Mathematici, Vol. 60, No. 2 (2019), 227-236.
The coronal energy input from magnetic braiding (with A.R. Yeates, B. T. Welsh, P. J. Bushby) Astronomy & Astrophysics 564 : A131, (2014).